Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cipralex Experiences (delayed orgasms)

Cipralex Experiences (delayed orgasms)

I recently (about three weeks ago) started taking Cipralex (10mg daily) and I’ve already started to notice that my ability to orgasm is seriously gimped. At the moment, there is absolutely no way I can orgasm from penetration within an hour.. and this was verified this morning after a very nice wakeup. I find that I can approach the point where I would generally edge off if I were trying to control my orgasm, but that I can’t pass that point unless I am physically stimulated to a great degree (ie blowjob/masturbation) and I have an extremely potent sexual thought in my mind (generally perverse/fetish shit haha).

The delayed orgasms aren’t an issue for me at this point in my life. In all honesty though, I can’t really see how I’d come across as a “lover” if I always have to pull out for an oral finish just to get my rocks off. Thank God I have a girlfriend who loves to suck.

I’m finding that the quality of my erections has been unaffected by the medication. Also, the quantity of erections I’ve been having lately is absurd.. I’m like a walking step-ladder half the day.

I’ve only been on the medication for three weeks and that I can’t assume it has reached an equilibrium point as it is an ASRI and the serotonin levels may not yet have stabalized just yet.. So, my concern here is that my orgasms will become even more delayed once the medication has been cycled into my system for say 6 weeks.

If anyone has experiences/information they’d like to like to share with me regarding Cipralex or other ASRIs/Serotonin Boosters, I’d appreciate it greatly. I have an appointment scheduled with my physician, but I won’t be able to see her until Wednesday. However, she has likely never had delayed orgasms as a consequence of ASRIs, so any tales of any firsthand experiences would be nice.

Regards,
Mike


"Life's not a bitch. Life is a beautiful woman."

Were you prescribed Cipralex for PE or something else?

Hi Mike!

I have been on SSRI (sertraline) for two months right now.
When it comes to orgasms I do also need perverse/fetish
thoughts. When it comes to sex with my partner it does not
work as I cant focus enough. The switch from being on the edge
and then cum is gone…

I have unaffected erections, but decreased sex drive.
Therefore I started a thread at the supplement section
where I try to gather information on alternative medicine
for instance Ginko Biloba, Ginseng, L-Arginine etc. etc.

Before trying PE pills or anything in a combo be sure it
does not interreact with your SSRI. The liver is also more
prone to damage so have that in mind when you drink…

Found a good web page as far as medication goes. Check
this out:

http://www.mentalhealth.com/


Restarting everything.

Satiate: I have been on SSRIs including Cipralex before. The orgasm-delaying effect is unavoidable, but can be lessened by taking gingko biloba. Try to buy one bottle from Costco, take 3 - 4 pills per day and you will notice the difference.

SSRIs can also cause weight gains. You should really discuss with your doctor how to wane it off after your symptoms have been stabilized.

Originally Posted by Jafar_t
Satiate: I have been on SSRIs including Cipralex before. The orgasm-delaying effect is unavoidable, but can be lessened by taking gingko biloba. Try to buy one bottle from Costco, take 3 - 4 pills per day and you will notice the difference.

SSRIs can also cause weight gains. You should really discuss with your doctor how to wane it off after your symptoms have been stabilized.

So far (~4 weeks in) I’ve noticed to change in appetite and no weight gain as a consequence of the Cipralex. My doc has recommended Wellbutrin to offset the sexual side effects and I’m going to give that a try. I’ve started on Wellbutrin two days prior to this post, so I’ll give you an update when I think the drug has been completely introduced to my system.


"Life's not a bitch. Life is a beautiful woman."

I’ve also changed medication. From Sertraline (SSRI)
to Effexor. A medication that works as a SSRI and
SNARI (Selective noradrenaline re uptake inhibitor).
Has less sexual side effects.

This is because more noradrenaline
in the neurotic pathways “neutralizes” the high serotonin levels…
My first day. I will tell what happens. This info made me wonder
why Ginko Biloba would shorten delayed orgasms??? Does it stimulate
noradrenaline production in the adrenal medulla or does it also stimulate
inhibition of re uptake? Strange!


Restarting everything.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Just Starting My ExperiencesffxionlinePenis Enlargement Basics111-13-2004 07:27 PM

All times are GMT. The time now is 09:06 PM.